i had recently about 4 months ago had a fraxel lazer treatment for my face. After having the treatment i had a blister on my face which began to emit puss and was fairly large. Eventually the blister went away but their is still reddness their. Not the end but what should i do.
Blister After Fraxel
Doctor Answers 2
Redness after Fraxel blister
Redness is common after inflammation as new blood flow is used by the body to help bring in immune blood cells to help heal the area. Once the inflammation subsides, the blood flow often decreases but the vessels may persist. The v-beam laser treats this redness very easily but it may take a few sessions.
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.